MathSciNet Relay Station
MathSciNet bibliographic data
MR2875198 47H10 (54H25)
Aydi, Hassen Some fixed point results in ordered partial metric spaces. J. Nonlinear Sci. Appl. 4 (2011), no. 3, 210–217.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement